Radotinib-induced lentiginosis: a report of an adverse cutaneous reaction associated with a tyrosine kinase inhibitor

    loading  Checking for direct PDF access through Ovid

Abstract

Tyrosine kinase inhibitors (TKIs) are associated with various adverse cutaneous reactions, including pigmentary changes. Radotinib is a novel and selective BCR-ABL1 TKI, which has shown activity and safety in the treatment of patients with chronic myeloid leukaemia resistant or intolerant to imatinib. A 69-year-old Korean man presented with lentiginosis after taking radotinib for 6 months. On histopathological examination, the numbers of melanocytes and melanin pigment were found to be increased due to c-KIT activation, consequently upregulating microphthalmia-associated transcription factor. This finding is in contrast to previous reports analysing the mechanisms of previously reported tyrosine kinase inhibitors inhibiting c-KIT.

Related Topics

    loading  Loading Related Articles